gynecologist-icon
Primolut N and I-Pill - Delayed Periods
Hello, Firstly, thanks for taking out time to read my query. My wife took Primolut N when we were about to get married (took it for 17 days) and then on the 15th, 16th and the 17th day we had unprotected intercourse. In order to avoid pregnancy, she stopped her Primolut N dosage on the 17th day and tool an I-Pill. In spite of doing so, she has not got her periods. Can she be pregnant? What can cause such a delay? How do we avoid pregnancy?
2896 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi good morning Thnxs for your question I need complete information regarding her menes pattern and last date of menes. So I can advise you in better way Use my online consultation link so we can discuss ur case details and advice u accordingly prac.to/drpanchani
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Primolut n dosage to delay periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.